# SDR 96UAL900339

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR WOULD NOT CLOSE WITH GEAR UP, AN EICAS MESSAGE INDICATED NOSE GEAR DISAGREEMENT.  *S/D*  DISCREPANCY WAS CAUSED BY THE NOSE GEAR DOWNLOCK PIN BEING LEFT IN PLACE.  THE PROBLEM WAS CORRECTED BY REMOVING THE DOWNLOCK PIN.
